# SDR COEA2016050650911

- Difficulty date: May 6, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bracket
- Part number: S2738116390010
- Condition: Corroded
- Location: Control Column
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: LEVEL 2 CORROSION ON PILOTS SIDE CONTROL COLUMN STOP BRACKET ASSEMBLY.  REPLACED WITH OEM PART.
